sexologist-icon

Delay in Period

I had medical abortion on my 50th day of pregnancy on April 29,bleed 8 days,even i found some tissues in my bleed the size of the fetus is 2cms discharged two times in my period on the 1st day and 9th day.now i am delay in my period. what should i do to get my period.?shall i take misoprostol again.I don't have much money to do ultrasound and consulting hospital.I studied in an article that taking misoprostol induces period i am having 2 misoprostol in my . shall i take those tablets to get my period.or else suggest me any home remedies to get my period please.
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Delay in Period

doctor profile image
Dr. Sujoy Dasgupta Kolkata | Gynecologist/Obstetrician
Answered
Misoprostol is not useful to start menses. After medical MTP, menses usually start within 5-6 weeks. So wait and if not started, then consult gynecologist as we need to find out the cause first.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Parag Patil Thane | Gynecologist
Answered
Misoprostol is NOT a medicine to induce menses. Generally after any abortion the menses are disturbed. It could be early, or delayed or bleed less or more. ALL this can happen. But in your case delay has happened and i would suggest you to wait for total 6 weeks following the abortion. If you dont get menses till then, you must consult a gynecologist. If you go to govt medical college or dispensary where gynecs or MBBS doctors are employed, they can give you proper medicines with a ultrasound if required. So dont make money a criteria for getting treatment
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO